Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
duelingdragons

Considering Accutane, but concerned about hair loss.

I am going to the dermatologist tomorrow to discuss Accutane, but I am absolutely PETRIFIED because of the potential for hair loss.

I have thick hair now, and good genes in terms of hair in my family, but how great is the risk that I will actually suffer from hair loss/thinning?

Honestly, I don't even care, as long as its not noticeable (aka wow that guy is going bald).

I am at my wits end with topical treatments and antibiotics, which just don't seem to do the trick.

Thanks all. Hopefully this can put my mind at ease!

Share this post


Link to post
Share on other sites

I was on it for 6months on the maximum dose, and prior to accutane had very think hair. I have a receeding hair line already and im 17 O.O

But accutane had no effect whatsoever on it, i dont think ive ever seen anyone mention that side effect so i can only assume it aint that common.

Hope that helps a little!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×